Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Russian Journal of Numerical Analysis and Mathematical Modelling

Editor-in-Chief: Dymnikov, Valentin P. / Kuznetsov, Yuri

Managing Editor: Vassilevski, Yuri V.

Editorial Board: Agoshkov, Valeri I. / Amosov, Andrey A. / Kaporin, Igor E. / Kobelkov, Georgy M. / Mikhailov, Gennady A. / Repin, Sergey I. / Shaidurov, Vladimir V. / Shokin, Yuri I. / Tyrtyshnikov, Eugene E.

6 Issues per year


IMPACT FACTOR 2017: 0.662

CiteScore 2017: 0.71

SCImago Journal Rank (SJR) 2017: 0.302
Source Normalized Impact per Paper (SNIP) 2017: 0.929

Mathematical Citation Quotient (MCQ) 2017: 0.13

Online
ISSN
1569-3988
See all formats and pricing
More options …
Volume 30, Issue 1

Issues

On evolution of solution times for the chemical master equation of the enzymatic futile cycle

Sergey V. Dolgov
  • Institute of Numerical Mathematics, Russian Academy of Sciences, Moscow 119333, Russia. Max Planck Institute for Dynamics of Complex Technical Systems,39106 Magdeburg, Germany.
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Eugene E. Tyrtyshnikov
Published Online: 2015-02-05 | DOI: https://doi.org/10.1515/rnam-2015-0004

Abstract

We investigate three tensor product numerical data compression techniques in solution of the chemical master equation for the enzymatic futile cycle and compare them with the previously reported results, obtained by the stochastic simulation algorithm. On this particular example from systems biology, we show the history how the newly proposed tensor product methods reduced the computational complexity of the futile cycle modelling from days on a HPC cluster to hours and even minutes on a workstation.

Keywords: High-dimensional problems; alternating linear scheme; density matrix renormalization group; chemical master equation

About the article

Received: 2014-10-20

Accepted: 2014-10-28

Published Online: 2015-02-05

Published in Print: 2015-02-01


Citation Information: Russian Journal of Numerical Analysis and Mathematical Modelling, Volume 30, Issue 1, Pages 37–42, ISSN (Online) 1569-3988, ISSN (Print) 0927-6467, DOI: https://doi.org/10.1515/rnam-2015-0004.

Export Citation

© 2015 by Walter de Gruyter Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in